Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling itchy vagina and bum hole. On antibiotic. Is it a thrush? Any ideas?

Hi I have been really itchy between my vagina and bumhole. I am also itchy between the labia majora and labia minora , i looked and it looks red in between the lips on the left side. I havent had any bleeding and no strange discharge. Im not sure whether it just irritation from bad toilet paper? Ive also not long ago finished a course of antibiotics for a really bad common cold which ive read can cause thrush. Ive never had thrush but from what Ive read it doesnt appear to be thrush. Any ideas?
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response
hi yes i think it is thrush caused by candidial presents as erythematous patches with sodden appearance especially occurs in can be cured by atarax 25 mg at night,flucanazole weekly once for 4 weeks and application of nizral ointment twice daily can cure it.then use absorb dusting powder to prevent sweating intiurn prevents recurrences
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor